Scattering map for two black holes

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish
JournalPhysical Review. E, Statistical, Nonlinear and Soft Matter Physics
Volume62
Issue number4784
Publication statusPublished - 2000

Cite this

Scattering map for two black holes. / de Moura, Alessandro Paula Servio; Letelier, P.

In: Physical Review. E, Statistical, Nonlinear and Soft Matter Physics, Vol. 62, No. 4784, 2000.

Research output: Contribution to journalArticle

@article{899293f23f604c39890aa25e3d5cd9d3,
title = "Scattering map for two black holes",
author = "{de Moura}, {Alessandro Paula Servio} and P. Letelier",
year = "2000",
language = "English",
volume = "62",
journal = "Physical Review. E, Statistical, Nonlinear and Soft Matter Physics",
issn = "1539-3755",
publisher = "AMER PHYSICAL SOC",
number = "4784",

}

TY - JOUR

T1 - Scattering map for two black holes

AU - de Moura, Alessandro Paula Servio

AU - Letelier, P.

PY - 2000

Y1 - 2000

M3 - Article

VL - 62

JO - Physical Review. E, Statistical, Nonlinear and Soft Matter Physics

JF - Physical Review. E, Statistical, Nonlinear and Soft Matter Physics

SN - 1539-3755

IS - 4784

ER -